| Model Number |
500001002502 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es auxiliary tower s3a2 door 1 failed repeatedly and produced a clicking sound.Multiple recovery attempts were required, but the issue persisted.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 05-oct-2023 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the tower door one latch was failed.A field service engineer (fse) inspected the system and replaced the latches on tower doors 1 and 2, as both were equipped with the older-style latches.Tower doors 3 and 4 were inspected and confirmed to have the newer-style latches installed.After replacement, the tower doors were verified to be operating properly.The system functioned as intended after the field service engineer repaired the device.